# SDR UIEA2020041300737

- Difficulty date: April 11, 2020
- Submitted: April 13, 2020
- Operation: Air carrier
- Aircraft: N1399A
- Make and model: Boeing 767306
- Aircraft serial: 27959
- Aircraft time: 90,928 hours, 17,529 cycles
- System (JASC): 2612 · Fire Detection
- Part: Status Message
- Condition: False Activation
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

L ENG FIRE LP1 AS DEBRIEFED CREW STATED MSG APPEARED DURING FINAL INTO CVG.( PERFORMED FIM 26-11 F/T 805, MSG NO LONGER IN VIEW. FIRE OVERHEAT TEST IAW 767 AMM 26-11-00, OPS CHECKS GOOD.  )
